Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 8, 2016, 8:54 PM CST for Natchitoches Parish, Red River Parish, Sabine Parish, Louisiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 8:54 PM CST (02:54 UTC)
- Expired
- Mar 8, 2016, 10:00 PM CST
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA
The radar
The Shreveport radar (KSHV), 81 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.3
The text
As transmitted.
617
WUUS54 KSHV 090254
SVRSHV
LAC069-081-085-090400-
/O.NEW.KSHV.SV.W.0023.160309T0254Z-160309T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTH CENTRAL RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
NORTHEASTERN SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1000 PM CST
* AT 853 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ZWOLLE...OR 27
MILES NORTHWEST OF ANACOCO...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANY...ZWOLLE...ALLEN...PLEASANT HILL...ROBELINE...POWHATAN...
MARTHAVILLE...AJAX...BELMONT...HANNA AND LAKE END.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3160 9371 3185 9347 3185 9344 3187 9344
3192 9340 3193 9335 3195 9337 3200 9332
3183 9309 3153 9353
TIME...MOT...LOC 0253Z 214DEG 32KT 3162 9355
HAIL...1.00IN
WIND...60MPH
$$
061 follow-up statement
556
WWUS54 KSHV 090357
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
957 PM CST TUE MAR 8 2016
LAC069-081-085-090406-
/O.EXP.KSHV.SV.W.0023.000000T0000Z-160309T0400Z/
NATCHITOCHES LA-RED RIVER LA-SABINE LA-
957 PM CST TUE MAR 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NATCHITOCHES...
SOUTH CENTRAL RED RIVER AND NORTHEASTERN SABINE PARISHES WILL EXPIRE
AT 1000 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3160 9371 3185 9347 3185 9344 3187 9344
3192 9340 3193 9335 3195 9337 3200 9332
3183 9309 3153 9353
TIME...MOT...LOC 0353Z 214DEG 32KT 3162 9355
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 5:07 PM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 8, 5:07 PM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 PM CST TUE MAR 8 2016
.AVIATION...
TERMINAL FORECASTS FOR THE NEXT 24 HOURS DOES NOT PROMOTE IDEAL
FLYING CONDITIONS WHATSOEVER. THE FIRST IN A WAVE OF DISTURBANCES
ALOFT IS CURRENTLY INFLUENCING ALL OUR TERMINAL LOCATIONS WITH THE
EXCEPTION OF THE TYR AND LFK TERMINAL. HAVE PREVAILED MVFR/IFR
CEILINGS AND TSRA FOR ALL BUT THE TYR/LFK TERMINAL THROUGH AT
LEAST 04Z WHEN THE BREAK IN THE CONVECTION CURRENTLY MOVING ACROSS
NC TX SHOULD BE MOVING EASTWARD INTO OUR REMAINING NE TX TERMINAL
AS WELL AS THE TXK/SHV TERMINAL. THIS BREAK IF IT OCCURS AT ALL
WILL BE VERY TEMPORARY AS THERE IS GOOD AGREEMENT IN THE SHORT
TERM PROGS OF ANOTHER DISTURBANCE MOVING OUR WAY FROM THE
SOUTHWEST WITH CONVECTION QUICKLY INCREASING IN COVERAGE AND
INTENSITY ONCE AGAIN ACROSS NE TX NEAR OR AFTER MIDNIGHT WITH THIS
CONVECTION TRAINING AND ENCOMPASSING ALL OUR TERMINAL LOCATIONS
THROUGH MUCH OF THE DAY WEDNESDAY. THUS...BEYOND 12Z WED...KEPT
PREVAILING 2SM TSRA AND IFR CEILINGS THROUGHOUT THE DAY.
WINDS WILL BE MOSTLY VARIABLE WITH CONVECTION WITH STRONGER GUSTS
ASSOCIATED WITH THE CONVECTION OF COURSE.
13
&&
.PREV DISCUSSION... /ISSUED 317 PM CST TUE MAR 8 2016/
DISCUSSION...
CONVECTION QUICKLY SPREADING NEWD ACROSS THE REGION THIS
AFTERNOON...AS THE FIRST OF MANY DISTURBANCES MOVES ACROSS THE
AREA. HAVE EXTENDED TOR WATCH 38 TO PICK UP THE REMAINDER OF OUR
PARISHES IN N LA AND UNION COUNTY IN SRN AR...AS STORMS CONTINUE
TO MAINTAIN STRENGTH AS THEY MOVE EWD.
DEEP LAYER MOISTURE CONTINUES TO INCREASE...AS EVIDENCED BY
NEARLY A HALF AN INCH INCREASE IN THE PWAT FROM THE 12Z KSHV
SOUNDING TO THE 18Z SPECIAL SOUNDING. THIS IS SEVERAL STANDARD
DEVIATIONS FROM NORMAL FOR EARLY MARCH...AND QUITE INDICATIVE OF
THE POTENTIAL FOR HEAVY RAINFALL WITH THIS STRONG STORM SYSTEM. A
TRAINING AREA OF VERY HEAVY RAINFALL IS EXPECTED TO SET UP WITH
THE SECOND WAVE TONIGHT/WEDNESDAY...AND THE QPF FOR THIS TIMEFRAME
ALONE LOOKS TO REACH UPWARDS OF SIX TO TEN INCHES. FLASH FLOODING
WILL BECOME A CONCERN LATER TONIGHT...AS SOILS BECOME SATURATED
AND RAINFALL RATES INTENSIFY. IN ADDITION TO THE FLASH FLOODING
THREAT... EMBEDDED STRONG TO SEVERE STORMS WILL CONTINUE TO BE
POSSIBLE TONIGHT THROUGH WEDNESDAY...MAINLY S OF I-20...AS VERY
STRONG DYNAMIC FORCING CHARACTERIZED BY BROAD DIFFLUENCE ALOFT
OVERRULES THE LACK OF STRONG INSTABILITY.
MODELS INDICATE THAT WE COULD SEE AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL DURING THURSDAY...WHICH WILL LIKELY EXACERBATE
ANY ONGOING FLASH FLOODING. CONVECTIVE INTENSITY SHOULD DECREASE
SOME DURING THURSDAY HOWEVER...AS THE DYNAMIC FORCING OVHD IS FCST
TO DIMINISH AS THE UPPER LOW LIFTS NEWD. DRY-SLOTTING LOOKS TO
FURTHER DIMINISH OUR COVERAGE/INTENSITY...AT LEAST FOR A
TIME...AS WE MOVE THROUGH THURSDAY NIGHT. RAIN WILL CONTINUE
THROUGH FRIDAY AND SATURDAY...ALTHOUGH COVERAGE AND INTENSITY WILL
GRADUALLY DECREASE AS THE UPPER LOW MOVES OVHD.
A SECONDARY CLOSED LOW IS FCST TO MOVE IN ON THE TAIL OF THE
PREVIOUS AS WE MOVE INTO SUNDAY...AND MAY BRING ADDITIONAL
RAINFALL SUNDAY AND SUNDAY NIGHT. THE UPPER RIDGE IS FCST TO SET
UP OVER TX IN THE WAKE OF THE PREVIOUS WEEK'S DISTURBANCES...
LEAVING US WITH QUIET WEATHER TO FINISH OUT THE FCST PD.
/12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 71 63 73 / 100 100 100 80
MLU 65 74 66 73 / 90 90 90 90
DEQ 62 68 59 66 / 100 100 90 90
TXK 63 69 59 68 / 100 100 100 80
ELD 64 71 63 71 / 100 100 100 90
TYR 62 70 60 69 / 100 100 80 70
GGG 64 69 61 71 / 100 100 90 70
LFK 66 72 62 74 / 100 100 90 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
12/13Hazardous weather outlook, Mar 8, 11:46 AM CST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CST TUE MAR 8 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT. OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING. HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT WITH THIS FIRST WAVE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. 12
In the hours before
Local storm report, Mar 8, 8:25 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD HOMER 32.79N 93.06W
03/08/2016 CLAIBORNE LA CO-OP OBSERVER
ROADS FLOODED AS WELL AS SOME HOMES ON CARTER DRIVE
LOCATED IN HOMER. FIRE DEPT HAS EVACUATED SEVERAL HOMES
&&
EVENT NUMBER SHV1600072
25Local storm report, Mar 8, 8:32 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
03/08/2016 CADDO LA AMATEUR RADIO
WATER OVERTOPPING ROADWAY AT BAYOU PIERRE NEAR GILBERT
AND FERN
&&
EVENT NUMBER SHV1600073
25Local storm report, Mar 8, 8:45 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CST TUE MAR 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 2 NNE NATCHITOCHES 31.79N 93.09W
03/08/2016 NATCHITOCHES LA LAW ENFORCEMENT
TREE DOWN ON HWY 6 EAST.
&&
PALMERLocal storm report, Mar 8, 8:49 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 PM CST TUE MAR 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 4 SSW STONEWALL 32.21N 93.84W
03/08/2016 DE SOTO LA LAW ENFORCEMENT
US HIGHWAY 171 IS CLOSED BETWEEN LA HIGHWAY
3276 IN STONEWALL AND US HIGHWAY 5 IN
KEACHI.
&&
PALMERLocal storm report, Mar 8, 8:51 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD MINDEN 32.62N 93.28W
03/08/2016 WEBSTER LA EMERGENCY MNGR
40 TO 50 HOMES REPORTED FLOODED FROM MINDEN WESTWARD TO
BOSSIER PARISH... BOATING RESCUES ONGOING
&&
EVENT NUMBER SHV1600074
25Local storm report, Mar 8, 8:53 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
853 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN BOSSIER CITY 32.52N 93.66W
03/08/2016 M5.42 INCH BOSSIER LA COCORAHS
RAIN RECORDED BTWEEN 2 AND 6 PM
&&
EVENT NUMBER SHV1600075
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:36 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 16 hr |
| Mar 8, 6:57 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 6 hr |
| Mar 8, 7:14 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 31 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | De Soto | 6 hr |
| Mar 8, 7:42 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 6 hr |
| Mar 8, 7:45 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 30 min |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 57 min |
| Mar 8, 8:04 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 6 hr |
| Mar 8, 8:15 PM CST | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 45 min |
| Mar 8, 9:00 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 12 hr |
| Mar 8, 9:11 PM CST | Special Weather Statement | SHV | Lincoln | 49 min |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Webster | 17 days |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 14 days |
| Mar 8, 9:19 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 41 min |
| Mar 8, 9:35 PM CST | Flash Flood Warning | SHV | Caldwell, Ouachita, Union | 6 hr |
| Mar 8, 9:39 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 18 days |
| Mar 8, 9:49 PM CST | River Flood Warning | SHV | Bienville, Bossier | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | De Soto | 19 days |
| Mar 8, 10:22 PM CST | Special Weather Statement | SHV | Bienville | 53 min |
| Mar 8, 10:29 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Webster | 61 min |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Caddo, De Soto | 34 hr |
| Mar 8, 11:10 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln | 19 min |
| Mar 9, 1:44 AM CST | Flash Flood Warning | SHV | Bienville, Red River, Webster | 8 hr |
| Mar 9, 3:28 AM CST | Areal Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
| Mar 9, 4:58 AM CST | Flash Flood Warning | SHV | Caddo | 5 hr |
| Mar 9, 7:39 AM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 7 hr |
| Mar 9, 7:51 AM CST | River Flood Warning | SHV | Claiborne, Lincoln, Union | 5 days |
| Mar 9, 7:56 AM CST | River Flood Warning | SHV | Lincoln, Ouachita, Union | 8 days |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 4 hr |
| Mar 9, 9:18 AM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more | 4 hr |
| Mar 9, 9:20 AM CST | Special Weather Statement | SHV | Jackson, Lincoln, Union | 40 min |
| Mar 9, 10:06 AM CST | Special Weather Statement | SHV | Ouachita, Union | 39 min |
| Mar 9, 10:07 AM CST | Special Weather Statement | SHV | Ouachita, Union | 38 min |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Caddo | 19 days |
| Mar 9, 10:40 AM CST | Flash Flood Warning | SHV | Caldwell, Grant, Natchitoches, Red River, Sabine, Winn | 23 hr |
| Mar 9, 10:58 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 4 hr |
| Mar 9, 11:08 AM CST | River Flood Warning | SHV | Caddo, De Soto | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Grant, Natchitoches, Red River | 19 days |
| Mar 9, 11:51 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 13 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 23 hr |
| Mar 9, 1:15 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 23 hr |
| Mar 9, 2:30 PM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 23 hr |
| Mar 9, 2:30 PM CST | River Flood Warning | SHV | Caddo | 6 days |
| Mar 9, 2:48 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more | 12 hr |
| Mar 9, 2:52 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 21 hr |
| Mar 9, 2:53 PM CST | Special Weather Statement | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn | 52 min |
| Mar 9, 3:48 PM CST | Special Weather Statement | SHV | Jackson | 57 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.